# SDR SWIA201439142

- Difficulty date: August 9, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 33,567 hours, 47,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST WHITE LIGHT OF EMERGENCY LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE AS NEEDED AND REPLACED FUSE FOR EMERGENCY LIGHTS.  OPS CHECKED GOOD, NO DEFECTS NOTED.
